# SDR DALA2024100409673

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N329DN
- Make and model: Airbus A321-211
- Aircraft serial: 7885
- Aircraft time: 21,514 hours, 9,200 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3029 - ATB - DUE TO VENT SKIN VALVE FAULT AIR OUTLET VALVE WAS ALREADY ON MEL. CORRECTIVE ACTION: REPLACED SKIN AIR OUTLET VALVE AND AEVC. (LP 5530548)
